By Topic

Comments on "An LMI-based approach for robust stabilization of uncertain stochastic systems with time-varying delays

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Huijun Gao ; Inertial Navigation Center, Harbin Inst. of Technol., China ; Changhong Wang ; Lu Zhao

This paper points out some technical problems in the theorems and proofs in the above paper, and presents their corresponding corrections. In addition, contrary to the claim in the above paper, it is shown that the linear matrix inequality conditions obtained are actually delay independent.

Published in:

IEEE Transactions on Automatic Control  (Volume:48 ,  Issue: 11 )